# SDR AALA202406126212

- Difficulty date: March 27, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 61,887 hours, 38,674 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5313324500000
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: THE FLIGHT DECK CENTER WINDSHIELD RIGHT HAND FRAMING HAS 2 CRACKS LOCATED AT THE CENTER POST LOWER NODE ATTACHMENT INTERNAL AREA AT THE UPPER TENSION BOLT FASTENER HOLE AND AT THE INBOARD LOWER RADIUS BETWEEN FR 2 AND FR 3 AT Y0. MAINTENANCE REPLACED THE RIGHT-HAND FRAMING PER EA 352961 AND EO 5319Y017-003.
